Topological stability of the averagings of functions

  • S. I. Maksimenko
  • O. V. Marunkevych

Abstract

We present sufficient conditions for the topological stability of the averagings of piecewise smooth functions $f : R \rightarrow R$ with finitely many extrema with respect to discrete measures with finite supports.
Published
25.05.2016
How to Cite
MaksimenkoS. I., and MarunkevychO. V. “Topological Stability of the Averagings of Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 5, May 2016, pp. 625-33, http://umj.imath.kiev.ua/index.php/umj/article/view/1866.
Section
Research articles